# SDR SWIA201642122

- Difficulty date: April 16, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 35,115 hours, 29,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED ON OTBD SIDE L/E.  R & R WITH NEW FABRICATED VANE CAP, PN 601R14303-44 IAW SRM.
